# SDR USAA2012102900004

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 66,800 hours, 42,693 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591118A
- Part serial: HDH714
- Condition: Delaminated
- Location: Rt Aileron
- Part time: 36,250 hours, 26,676 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - DELAMINATION ON RIGHT AILERON UPPER SURFACE AT TRAILING EDGE WEDGE OUTBOARD CORNER.  REPLACED RIGHT AILERON IAW JOB CARD.
